# SDR GTIA020423

- Difficulty date: April 5, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - ALL LAVATORY FIRE EXTINGUISHER BOTTLES BADLY CORRODED.  REMOVED ALL LAVATORY FIRE EXTINGUISHERS.  INSTALLED ALL LAVATORY FIRE EXTINGUISHERS.  (M)
